# SDR SWAA074038

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 63,039 hours, 52,127 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 65C25798
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE FITTING PER SWA EA.
